Jump to content
CrazyBoards.org

Serdep 50mg nausea and horrible heartburn


Recommended Posts

Hi there!

Please help! I saw my dr yesterday. I am currently on 100mg trazodone and half a sleeping tablet at night for post partum depression ? It led me to have terrible panic attacks, insomnia and a constant feeling of being very down. I asked my dr to switch me to a newer medication. He gave me 50mg Serdep to take at night. I think it is s generic version of Zoloft. I took it just before I got into bed. I couldn't fall asleep and within 2 hours it felt like my throat and stomach was on fire! It hurt so much, and I was so nauseous. I thought I was going to end up in the ER. Has this happened to anyone else? Dont know if I should continue with the medication. 

 

Link to comment
Share on other sites

You should call your pdoc today or tomorrow, and let him know that you are feeling worse.

Serdep's activating, so you should probably think about taking it in the morning, unless your pdoc said he wants you to take it at night.

Sometimes you can have really annoying side effects when you first start a medication, that go away in a couple of weeks to a month. You might want to try Prilosec, or one of the other proton pump inhibitors to deal with the acid. And nausea sucks, but yeah, if you aren't vomiting all the time, you should try to wait it out. If you are vomiting all the time, of course, your pdoc needs to know that.

I'm going to move this to Antidepressants. More people will see it that way.

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By thoughtcrime
      So, I was extremely depressed in January after tapering off all my meds on my own (stupid). My doctor put me back on Wellbutrin, and we decided to try Prozac as an SSRI. The Prozac wasn't kicking in and I learned about the GeneSight genetic test for antidepressants. I asked for and had the task done. They never sent me a copy of the results.
      After a month on the Prozac and no help, I also asked to go up from 300mg Wellbutrin XL to 450mg, and that seemed to help. I had an appointment mid-April and was mostly feeling better. He decided to keep me where I was at. I forgot to ask about the GeneSight results.
      I generally feel good during the week but am miserable on the weekends. I generally lay in bed all day feeling depressed, binge eat, try and sleep as much as possible. I don't know if this is something that can be fixed with medication or if it is purely behavioral. My therapist suggests making plans for the weekend ahead of time and trying to make my weekends structured.
      I finally got around to sending the doc a message on the patient portal asking about the GeneSight results. He responded that the report showed all my meds were good for me except Prozac. The test recommends Lexapro or Zoloft instead. He did not say anything about changing the Prozac.
      For three days I have been trying to make an appointment to see the doctor. If I call I'm on hold for 10 minutes before leaving a message. I've also tried requesting an appointment with the patient portal. Nothing. So, I'm thinking about just messaging the doc (since I know he responds) and mention the problems I'm having on the weekends as well as concerns I have about staying on Prozac. I want to know if I should switch, or if I should just stay where I'm at since I'm basically doing good except no motivation and very depressed on the weekends.
      What do you all think I should do? Ask the doctor online about switching, keep trying to make an appointment, or just try and add structure to the weekends and see if I can get by without a med change?
      Current meds (all generic):
      Wellburtrin XL: 450mg
      Prozac: 20mg
      Seroquel: 200mg
      trazodone: 400mg
      hydroxyzine: 25mg 3x daily P.R.N.
    • By Blahblah
      Anyone find Zoloft more motivating than Effexor? Any weight gain? (it made me insomniac with psychosis 20 years ago). But meds often act differently over time. I've already done trials (some multiple times) of:
      Prozac (lethargic), Celexa (fatigue/apathy), Lexapro (similar to prozac), Cymbalta (vigilance/restlessness legs, but dissociative mind/feeling), Wellbutrin (no effect), Trintillex (no effect), Remeron (sedating/+appetite), Notryptaline (don't recall), Abilify (++appetite, RLS), ..Doc won't RX MAOIs and says that TCAs typically more sedating effects.
      Basically, I don't want to take more than 3 meds (keeping with Lamictal & Ritalin). I want to avoid A/Ps...I like the calming feeling of Prozac & Effexor, but it's as if I am in this fuzzy cloud and I can't move or do anything, comfortably numb. Totally apathetic, in addition to sexual dysfunction, maybe my dosage is wrong. I'm also considering Viibryd, but don't know if it works on Serotonin...?
    • By Britton777
      Hey everyone. I’ve been in a bad way for 4 1/2 years when remeron stopped working for sleep and sudden onset OCD (ruminating thinking, intrusive thoughts, looping songs), treatment resistant insomnia, anxiety- stick in fight flight, panic, 24/7 derealization, brain fog and dizziness set in. Over time with symptoms not going away, depression set in. 
      Obviously my meds were not working. I am on day 11 off Zoloft/remeron after a long taper. I and am wondering when these meds will completely be out of my system. Am I out of the woods yet? Or could withdrawal still jet hard?  I’m hoping these meds are part of my problem and some of this hell I’ve been going through will get better. 
      I have felt bad since discontinuation, but I always feel awful, so not sure what’s what. How long does withdrawal typically last? 
      I’m still on 5 mg lorazepam a day (I know that’s a lot and plan to start weaning when I’m ready) 20 mg geodon X2 and 2 mg prazosin. 
      Wondering if my meds could be doing this to me? 
      Ive been on Zoloft for over 14 years, remeron for 8 1/2 years, lorazepam for 8 1/2 years and geodon for 11 1/2 years. 
      As mentioned, I have been wanting to get off Zoloft/remeron (really all my meds) and have been weaning for months off these two, but have been scared to pull the plug. After reading about MAOI’s, which I have never taken and talking to the doctor, I decided to stop to give me the opportunity to try Nardil, but I’m wondering if less is more may be the ticket for me and maybe I should hold off on trying Nardil. I just don’t know. 
    • By Blahblah
      My pdoc suggested a trial of a med I tried 20+ years ago (Zoloft). It was the first med I was ever on.
      I was only about 18 and I had bad start-up side effects early on (anxiety, distress, restlessness, insomnia, flashbacks from previous trauma, etc) So I went off quite quickly, before 4 weeks. Fast forward 20 years after about 30 different meds & combos (none of which made me feel that way). She wants to trial this med again. Have you (or would you) do this? I'm kind of willing to try anything at this point bc too scared of ECT.
    • By Cyclingsarah
      I just increased my dose from 50 to 100 mg 10 days ago. Since then I am experiencing a lot of irritability and anger. Has anyone else had this as a side effect? Does i go away?
×
×
  • Create New...